# SDR ASAA1057727

- Difficulty date: April 20, 2010
- Submitted: April 24, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,172 hours, 4,103 cycles
- System (JASC): 8011 · Engine Starter
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Broken
- Location: Nr 1 Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG PLUG ON NR 1 ENG STARTER DAMAGED.  REPLACED MAG PLUG ON NR 1 ENG STARTER.
